Sir, thanks for writing in. This is happening due to imbalance of hormones and increased production of melanin. We have self made ayurvedic tablets to cure this. These tablets reduce production of melanin at the melasma site and make it lighter. Kindly visit our clinic or opt for courier delivery option. For further assistance, kindly contact on my cell no. 9270777731
Dr. Omkar Balkrishna Shahapurkar
Cell : 9270777731
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Googling your symptons online?
The internet is not a doctor and neither are you. Chat with a real doctor about your health.